# SDR AALA201705289001

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 71,763 hours, 25,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R24187
- Condition: Low Pressure
- Location: L2 Door
- Part time: 22,750 hours, 6,174 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY POWER RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED THE BOTTLE IAW AMM 52-11-30.  OPERATIONAL CHECKED GOOD.
